Facebook Pixel

Is light spotting considered a priod after birth control??

By September 24, 2015 - 8:02pm
Rate This

I had the nexplanon implant on 7-15-15 and removed on 8-26-15 no longer on birth control since then I got a pink light spotting on 9-24-15 is that consider my menstrual period??

Add a Comment1 Comments

HERWriter Guide

Hi Jyy!

Thanks for your post!

It's probably withdrawal bleeding, as the hormones are leaving your body. Hard to say if it's your period is it was just spotting. But since it was about a month after removal it may well be. Your next period ( a "proper" one) should be along anytime between now and the next month. Period can take several months to regulate after these kinds of birth control implants are removed.


September 25, 2015 - 4:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!